# SDR DHLA2009743532

- Difficulty date: December 5, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 328, WL 208, AT RBL 44.  REMOVED, FABRICATED, AND REPLACED FLOORBEAM UPPER CHORD IAW SRM 51-10-1 AND 51-30-2.
